# SDR SWAA2025081188472

- Difficulty date: July 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 64,528 hours, 38,935 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 621QB DELAMINATED AT FWD I/B CORNER.   RIGHT WING L/E PANEL 621QB DELAMINATED AT FWD I/B CORNER; WAS REPAIRED IAW SRM 51-70-05-2R-6.
